Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Minkowski measurability of fractals

Author: K. J. Falconer
Journal: Proc. Amer. Math. Soc. 123 (1995), 1115-1124
MSC: Primary 28A80
MathSciNet review: 1224615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note addresses two aspects of Minkowski measurability. First we present a short "dynamical systems" proof of the characterization of Minkowski measurable compact subsets of $ \mathbb{R}$. Second, we use a renewal theory argument to point out that "most" self-similar fractals are Minkowski measurable and calculate their Minkowski content.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A80

Retrieve articles in all journals with MSC: 28A80

Additional Information

PII: S 0002-9939(1995)1224615-4
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia